About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 304297, 8 pages
http://dx.doi.org/10.1155/2014/304297
Research Article

Chaotic Behavior of One-Dimensional Cellular Automata Rule 24

1Internet Data Center, Chongqing University of Science and Technology, Chongqing 401331, China
2School of Electrical and Information Engineering, Chongqing University of Science and Technology, Chongqing 401331, China
3Department of Mathematics and Information Engineering, Chongqing University of Education College, Chongqing 400065, China

Received 21 January 2014; Accepted 11 April 2014; Published 15 May 2014

Academic Editor: Zhen Jin

Copyright © 2014 Zujie Bie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zujie Bie, Qi Han, Chao Liu, Junjian Huang, Lepeng Song, and Yangjun Pei, “Chaotic Behavior of One-Dimensional Cellular Automata Rule 24,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 304297, 8 pages, 2014. doi:10.1155/2014/304297